Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online

High blood pressure even after taking medicines

my husband has high bp and is taking medication, his blood pressure went up to 190/60 even though his taking tablets?? Should i be worried?
Asked On : Tue, 15 Feb 2011
Answers:  1 Views:  390
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
thanks for choosing health care magic.the normal range of bp is 140/90 for an your husbands case it 190 in place of 140,which is high.the variation in bp can be because of many reasons increase salt intake,anxiety,stress and incomplete rest to body due to hectic life.So give him law salt diet,avoid junk foods,make him exercise regularly.Keep measuring bp regularly and if still not on target see your doctor.
Answered: Tue, 15 Feb 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor